# SDR YENA2024030500329

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION CLEAT LOC. BTW STR41R AND STR42R AT FR30 IN FWD CARGO COMPARTMENT; REMOVED AND REPLACED CLEAT AND FASTENERS LOC ON FRAME 30 BETWEEN STRINGER 41R TO STRINGER 42R IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11 AND DRAWING D53231586.WORK ACCOMPLISHED ON AEROMAN WO: 2023 365/1 NRC 2023-768556 TECH: O. CABALLERO 8632212 INSP: M. MELENDEZ QC320.
